MAUDE Adverse Event Report: ST PAUL CADD-LEGACY PLUS AMBULATORY INFUSION SYSTEM; PUMP, INFUSION

ST PAUL CADD-LEGACY PLUS AMBULATORY INFUSION SYSTEM; PUMP, INFUSION
Model Number 6500
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during the use of the pump "no message" alarm went off.No patient injury was reported.
 
Additional Manufacturer Narrative
H10: device evaluation: the device was returned for investigation.Visual inspection and functional test were performed.The customer reported problem was not related to a previous repair.Visual inspection found the device in good condition.There was evidence of the error recorded in the event history log.The reported problem was not duplicated during functional test.The investigation was unable to determine the error.It was noted that a possible defective downstream sensor or cassette product could have been the cause of the error.However, no fault was found as the error was not duplicated.For preventive measure the downstream sensor and the upstream sensor were replaced and re-calibration.The root cause of the reported problem was undetermined/unknown.A manufacturing device history record (dhr) review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.The device was manufactured in september 2011, and is out of warranty therefore, no manufacturing dhr review is needed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4)., corrected data: correction: h4: mfg.Date.11-nov-2022; corrections: d4: model number 6500.

Brand Name
CADD-LEGACY PLUS AMBULATORY INFUSION SYSTEM
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
7-1-1 akasaka,
minneapolis, MN 55442
MDR Report Key14682133
Report Number3012307300-2022-11749
Device Sequence Number12166833
Product Code FRN
UDI-Device Identifier10610586022593
UDI-Public10610586022593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6500
Device Catalogue Number21-6500-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown